# SDR DXTA2018033000781

- Difficulty date: March 29, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 12,995 hours, 10,415 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

JUST PRIOR TO FINAL APPROACH, PUT THE GEAR DOWN. RT GEAR  DOWN INDICATOR LIGHTS DID NOT ILLUMINATE.   MISSED APPROACH AND TROUBLESHOT SYSTEM.  SELECTED THE FLAPS 35 AND GEAR HORN DID NOT GO OFF.   ACCOMPLISHED A ROTARY TEST AND THE RIGHT GEAR DOWN INDICATOR LIGHTS  DID NOT ILLUMINATE. RAN GEAR WILL NOT EXTEND CHECKLIST.  BLEW DOWN THE GEAR IAW CHECKLIST.  DECLARED EMERGENCY AND LANDED UNEVENTFULLY.   RESET GEAR SHUTTLE VALVE AND PERFORMED BLEED GEAR SWINGS IAW MM 32-01-00,  VERIFIED GEAR RETRACTION & EXTENTION SLOW AND INDICATION CHECKS.
